IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
A convergence result for unconditional series in Lp(u)
Autor/es:
JUAN M. MEDINA; BRUNO CERNUSCHI FRÍAS
Revista:
PROYECCIONES
Editorial:
Universidad Católica del Norte, Antofagasta , Chile .
Referencias:
Lugar: Antofagasta; Año: 2013 vol. 32 p. 305 - 305
ISSN:
0716-0917
Resumen:
We give sufficient conditions for the convergence almost everywhereof the expansion with respect to an unconditional basis forfunctions in Lp, p ≥ 2. This result extends the classical theorem ofMenchoff and Rademacher for orthogonal series in L2.